# SDR HALA0800590

- Difficulty date: May 16, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 24,005 hours, 4,637 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS SHEARED ON RIGHT WING FIXED T/E UPPER SURFACE (9).  REMOVED AND REPLACED SHEARED RIVETS ON RIGHT WING FIXED T/E UPPER SURFACE PANEL IAW SRM 51-40-04-OG-O.
